Erratum: Global solutions of nonlinear transport equations for chemosensitive movement(Siam J. Math. Anal.(2005), 36, (1177-1199)).

Hyung Ju Hwang, Kyungkeun Kang, Angela Stevens

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)1018-1021
Number of pages4
JournalSIAM Journal on Mathematical Analysis
Volume39
Issue number3
DOIs
Publication statusPublished - 2007 Dec 1

Fingerprint

Keller-Segel Model
Transport Equation
Global Solution
Nonlinear Equations
Movement

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{ab275fc694a74e0f940fd2d1e98d71f2,
title = "Erratum: Global solutions of nonlinear transport equations for chemosensitive movement(Siam J. Math. Anal.(2005), 36, (1177-1199)).",
author = "Hwang, {Hyung Ju} and Kyungkeun Kang and Angela Stevens",
year = "2007",
month = "12",
day = "1",
doi = "10.1137/070680813",
language = "English",
volume = "39",
pages = "1018--1021",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

Erratum : Global solutions of nonlinear transport equations for chemosensitive movement(Siam J. Math. Anal.(2005), 36, (1177-1199)). / Hwang, Hyung Ju; Kang, Kyungkeun; Stevens, Angela.

In: SIAM Journal on Mathematical Analysis, Vol. 39, No. 3, 01.12.2007, p. 1018-1021.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Erratum

T2 - Global solutions of nonlinear transport equations for chemosensitive movement(Siam J. Math. Anal.(2005), 36, (1177-1199)).

AU - Hwang, Hyung Ju

AU - Kang, Kyungkeun

AU - Stevens, Angela

PY - 2007/12/1

Y1 - 2007/12/1

UR - http://www.scopus.com/inward/record.url?scp=44649195050&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44649195050&partnerID=8YFLogxK

U2 - 10.1137/070680813

DO - 10.1137/070680813

M3 - Comment/debate

AN - SCOPUS:44649195050

VL - 39

SP - 1018

EP - 1021

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 3

ER -